# SDR CALA2022021400366

- Difficulty date: February 11, 2022
- Submitted: February 14, 2022
- Operation: Air carrier
- Aircraft: N428UA
- Make and model: Airbus A320-232
- Aircraft serial: 523
- Aircraft time: 84,578 hours, 33,140 cycles
- System (JASC): 3300 · Lighting System
- Part: Light
- Part number: D31516617
- Condition: Failed
- Location: L1
- Stage of operation: IN
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

EPSU EXT LOAD FWD L ON FORWARD PANEL DURING EMERGENCY LIGHT TEST. REF 33-51-38.
